Processing may take a few seconds...

Article


Title

Classification of de Bruijn-based labeled digraphs

Authors

[ 1 ] Instytut Informatyki, Wydział Informatyki, Politechnika Poznańska | [ P ] employee

Scientific discipline (Law 2.0)

[2.3] Information and communication technology

Year of publication

2018

Published in

Discrete Applied Mathematics

Journal year: 2018 | Journal volume: vol. 234 | Journal number: Special Issue

Article type

scientific article

Publication language

english

Keywords
EN
  • directed line graph
  • quasi-adjoint graph
  • DNA graph
  • alphabet overlap digraph
  • Hamiltonian cycle/path problem
  • DNA sequence assembly
Pages (from - to)

86 - 92

DOI

10.1016/j.dam.2016.10.014

Points of MNiSW / journal

25.0

Points of MNiSW / journal in years 2017-2021

25.0

Impact Factor

0.983

This website uses cookies to remember the authenticated session of the user. For more information, read about Cookies and Privacy Policy.